advertisement
Question
Posted by: GC | 2012/02/27

Mirena en haarverlies

Is dit waar dat die Mirena verantwoordelik is vir haarverlies op die ouderdom van ongeveer 45+ jaar? Ek hoor die manlike hormoon wat vrygestel word veroorsaak die haarverlies (mans begin op hierdie ouderdom bles raak). Ek verloor vreesaanjaend baie hare en het al van pille gedrink tot duur produkte by haarsalon probeer - niks help nie. Het ook redelik min stress in my lewe.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This would not be a usual side effect of the Mirena as it releases its hormones locally.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement